# SDR UIEA2017040300497

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 2,196 cycles
- Engine: Ge CF680
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Worn
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK COMPRESSOR OUTLET TEMP SENSOR TS41 FOUND THE ELECTRICAL CONNECTOR D00688 WORN.  THE ELECTRICAL CONNECTOR WAS REMOVED AND REPLACED IAW WDM 21-51-12, REV 26. OPS CHECKED IAW 21-51-14, REV 120, AND FOUND SATISFACTORY.
